# SDR JIKA2019051302

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N31703
- Make and model: Beech 1900C
- Aircraft serial: UB10
- Aircraft time: 41,859 hours, 55,739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

DISCREPANCY: THE PILOT REPORTED WHILE ON APPROACH TO KPRC, WHEN THE LANDING GEAR WAS SELECTED TO THE DOWN POSITION THAT THE NOSE GEAR INDICATION DID NOT ILLUMINATE. THE PILOT NOTIFIED ATC AND PERFORMED A FLY-BY OF KPRC TOWER FOR CONFIRMATION OF ALL 3 GEAR DOWN, AND THIS WAS CONFIRMED. THE PILOT REQUESTED TO EXIT PATTERN TO TROUBLE SHOOT AND TALK TO COMPANY. THEN TRIED THE PUSH TO TEST FEATURE AND STILL NO ILLUMINATION OF THE NOSE GEAR DOWN INDICATION. THEN THE PILOT DIVERTED TO KPHX PASSING BY KSCF TOWER AND CONFIRMING A SECOND TIME GEAR WAS DOWN. THE PILOT FOLLOWING PROCEDURE PERFORMED A MANUAL GEAR EXTENSION AND DECLARED AN EMERGENCY THEN LANDED IN KPHX WITHOUT FURTHER INCIDENT. MAINTENANCE CORRECTIVE ACTION: MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND INDICATION SYSTEM. MAINTENANCE PERFORMED SEVERAL GEAR SWINGS AND RIGGING CHECKS WITH NO DEFECTS NOTED. MAINTENANCE AS PRECAUTIONARY REPLACED ALL P\N MS25237-327 LAMPS WITH NEW UNITS. THE OPERATION OF THE LANDING GEAR AND INDICATION SYSTEM WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
